May 14, 2011
Dear Dr bob,
I am a huge fan and I congratulate you on all your hard work and help that you provide on this website. I have a quick question that I hope you may be able to help me with. I have recently taken an hiv test at the 3 month mark the result of which was negative. During the time of the test I was applying a solution named DNCB 0.5% in acetone to a wart I have on my foot. The application of DNCB (Dinitrochlorobenzene) was in very small quantities (applied once with a cotton bud to the wart area, daily). Could this treatment of DNCB have caused an incorrect HIV result and would you suggest I re take another HIV test?
All the very best
Response from Dr. Frascino
The short answer is no.
The longer answer is hell no. WOO-HOO!!!!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does A Yeast Infection Look Like On Men?
- Can Acyclovir Alter HIV Test Results?
- How Long Antibodies Will Stay In Blood Of Hiv Positive?
- Is It Against The Law To Have Sex With Someone And Not Tell Them That You Have Hiv?
- Why Is Peripheral Neuropathy Worse At Night?
- Hiv Symptoms In Teenagers
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.